# SDR HNAA2025080500490

- Difficulty date: June 9, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,943 hours, 40,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F051455 L/H FLOOR BEAM CRACKED AT NUTPLATE HOLE BETWEEN FR 60-61.  ACCOMPLISHED PERMANENT REPAIR ON L/H FLOOR BEAM AT NUTPLATE HOLE BETWEEN FR 60-61 IAW ETD2025-145-922947 REV.A AND EO1-53-25-0232.
